# SDR HNAA2018071800154

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 34,975 hours, 30,845 cycles
- System (JASC): 2760 · Drag Control System
- Part: Retaining Clip
- Condition: Broken
- Location: Spoiler Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILERS OPEN AND CLOSE INTERMITTENTLY DURING TAXI UNDER 25 KTS. SPOILER FAIL MESSAGE DISPLAYED. CONFIRMED DISCREPENCY. INSPECTED WHEEL SPEED DRIVES REF 32-49-02/600. FOUND BROKEN CLIP. REPLACED NR 4 HUBCAP AND REPLACED RELAYS K0059 AND K0363 AS
PRECAUTIONARY MEASURE. TAXIED AIRCRAFT. NO DISCREPENCIES NOTED AT THIS TIME. REF FIM TASK 27-63-00-810-805A.
